+ Reply to Thread
Results 1 to 7 of 7
  1. #1
    Join Date
    Nov 2007
    Posts
    906
    Thanks
    63
    Thanked
    156
    Reviews
    0
    Achievements:Topaz Star - 500 posts

    Default Reaction to antibiotics

    Just need some quick replies please. My 5 year old was given e-mucin for a throat and sinus infection, the only reason we knew he had something was because of really bad breath.

    Now he seems to be reacting o the anti bs with vomiting and diarrhoea. It seems these are common side effects. Do I need to take him bak o the gp or jut ride it out?

    It was on the weekend that we took him do was just the big medical centre who are no help on the phone...

  2. #2
    MilkingMaid's Avatar
    MilkingMaid is offline Winner 2009 - Mod Award - most supportive member
    Question those who don't question authority
    Join Date
    May 2005
    Location
    Home
    Posts
    9,661
    Thanks
    3,788
    Thanked
    2,144
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Awards:
    100 Posts in a week
    I'd definitely take him back to the GP, and get the antibiotics changed, there is no need for bub to be going through that.

  3. #3
    Join Date
    May 2006
    Posts
    10,012
    Thanks
    14,124
    Thanked
    7,612
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    100 Posts in a week
    Take him back asap.

  4. #4
    Join Date
    Mar 2011
    Posts
    7,055
    Thanks
    6,267
    Thanked
    5,482
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Awards:
    100 Posts in a weekBusiest Member of the Week - Most posts for the week ending 5/6/2014
    Definitely take him back asap.

    Sent from my GT-I9305T using The Bub Hub mobile app

  5. #5
    Join Date
    May 2006
    Posts
    10,012
    Thanks
    14,124
    Thanked
    7,612
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 postsEmerald Star - 10,000 posts
    Awards:
    100 Posts in a week
    How long has he been vomiting? I'd ring 1800 health direct and ask them - they might say he needs to stop like right this second.

  6. #6
    Join Date
    Oct 2011
    Location
    Newcastle, NSW
    Posts
    3,974
    Thanks
    1,595
    Thanked
    1,318
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    I'd stop the antibiotics straight away and get him to the doctors as soon as you can.

  7. The Following User Says Thank You to BabyG4 For This Useful Post:

    beebs  (19-08-2013)

  8. #7
    Join Date
    Nov 2007
    Posts
    906
    Thanks
    63
    Thanked
    156
    Reviews
    0
    Achievements:Topaz Star - 500 posts
    Thanks for the replies everyone, took him back to the gp and they said his throat is cleared up so take him back off them and see how he goes...


 

Similar Threads

  1. Antibiotics after C Section
    By mumsrulz in forum Caesareans
    Replies: 10
    Last Post: 24-01-2013, 08:46
  2. giving antibiotics
    By Emma1234 in forum General Parenting Tips, Advice & Chat
    Replies: 3
    Last Post: 25-10-2012, 11:44
  3. Antibiotics
    By threechooks in forum General Parenting Tips, Advice & Chat
    Replies: 5
    Last Post: 24-08-2012, 12:50

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
GymbaROOGymbaROO offers activities for babies & toddlers in a fun learning centre, focussing on developmental education. ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›